# SDR KBM2005F00112

- Difficulty date: May 26, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 090004
- Condition: Defective
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING, HI PSI SWITCH DEFECTIVE, REMOVED AND REPLACED.  (K)
